Lancaster EPrints

On the complete polynomial bounds of certain operators.

Blower, G. (1992) On the complete polynomial bounds of certain operators. The Quarterly Journal of Mathematics, 43 (2). pp. 149-156. ISSN 0033-5606

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: The Quarterly Journal of Mathematics
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 19636
Deposited By: ep_ss_importer
Deposited On: 11 Nov 2008 14:52
Refereed?: Yes
Published?: Published
Last Modified: 19 Nov 2013 09:54
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/19636

Actions (login required)

View Item